# SDR SPUY201304030029

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 57,365 hours, 34,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO COMPT- BEAM FLANGE AND SKIN CORRODED STA 910 RBL 25 (LWR PART)  REF N/R 0835.
